# SDR SWI2025F00392

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR SUPPORT ANGLE AT APPROX LBL9 HAS CORROSION.      (C-CHECK RO 3/18/2025)    INSTALLED  NEW FS280 FLOOR SUPPORT ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-51620 REV -B & DWG670-34010 REV -K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
